On mean value and variance of interval-valued fuzzy numbers

Christer Carlsson, Robert Fullér, József Mezei

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Citations (Scopus)

Abstract

In this paper we introduce an interval-valued mean for interval-valued fuzzy numbers. We also define a variance for interval-valued fuzzy numbers. We discuss some basic properties of the new concepts. The mean value and variance can be utilized as a ranking method for interval-valued fuzzy numbers.

Original languageEnglish
Title of host publicationAdvances in Computational Intelligence - 14th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems, IPMU 2012, Proceedings
Pages19-28
Number of pages10
EditionPART 3
DOIs
Publication statusPublished - Nov 5 2012
Event14th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems, IPMU 2012 - Catania, Italy
Duration: Jul 9 2012Jul 13 2012

Publication series

NameCommunications in Computer and Information Science
NumberPART 3
Volume299 CCIS
ISSN (Print)1865-0929

Other

Other14th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems, IPMU 2012
CountryItaly
CityCatania
Period7/9/127/13/12

ASJC Scopus subject areas

  • Computer Science(all)
  • Mathematics(all)

Fingerprint Dive into the research topics of 'On mean value and variance of interval-valued fuzzy numbers'. Together they form a unique fingerprint.

  • Cite this

    Carlsson, C., Fullér, R., & Mezei, J. (2012). On mean value and variance of interval-valued fuzzy numbers. In Advances in Computational Intelligence - 14th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems, IPMU 2012, Proceedings (PART 3 ed., pp. 19-28). (Communications in Computer and Information Science; Vol. 299 CCIS, No. PART 3). https://doi.org/10.1007/978-3-642-31718-7_3